1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
ME/CFS: A disease at war with itself
We can all agree that ME/CFS is a nasty disease, particularly in its severe form, but there are abundant nasty diseases in the world. What is unique and particularly confounding about our disease is that so much controversy surrounds it, and not only surrounds it, but invades it too.
Discuss the article on the Forums.

Lactoferrin

Discussion in 'General Treatment' started by MMe, Jul 7, 2013.

  1. MMe

    MMe

    Messages:
    24
    Likes:
    4
    Yasko said:
    I do have slightly elevated hematocrit/hemoglobin/RBC. (I don't know why it slowly ramps up over the years...)
    When I want to adress my ACAT mutation, Yasko suggests lactoferrin among others.

    But when I check lactoferrin on the internet, several studies say it raises hematocrit and hemoglobin. :(

    Has anyone tried lactoferrin? And what were the effects on your hematocrit/hemoglobin? Is Yasko wrong?




  2. MMe

    MMe

    Messages:
    24
    Likes:
    4
    Anyone?:cry:
  3. Ema

    Ema Senior Member

    Messages:
    3,337
    Likes:
    3,618
    Midwest USA
    I can't say whether or not Yasko is wrong but I can say that lactoferrin has had no appreciable effect on either my hemoglobin or hematocrit. They have stayed in the same range. Possibly there was no effect because my levels didn't need raising or lowering, though.

    Ema
  4. Little Bluestem

    Little Bluestem Senescent on the Illinois prairie, USA

    Messages:
    2,563
    Likes:
    1,903
    Midwest, USA
    This is just a wild guess based on zero knowledge, but maybe lactoferrin normalizes hemoglobin and hematocrit, so it would raise them if they were low or lower them if they were high?
  5. MMe

    MMe

    Messages:
    24
    Likes:
    4
    Thanks for your answers Ema and L Bluestem!
    I think I'll choose the safe way, and skip the lactoferrin... :(

See more popular forum discussions.

Share This Page